# SDR AALA202009229022

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 52,220 hours, 33,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 40222
- Condition: Faulty
- Location: Emergency Lights
- Part time: 62,481 hours, 23,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD AND AFT EMERGENCY POWER SUPPLY UNIT FAULTING, LEFT MID EMERGENCY POWER SUPPLY UNIT BATTERY FAULT.  REMOVED AND REPLACED FORWARD (AALA202009229004) AND AFT EMERGENCY POWER SUPPLY UNIT, PER AMM 33-51-38-400-001-A.  REMOVED AND REPLACED LEFT MID EMERGENCY POWER SUPPLY UNIT BATTERY (AALA202009229023), PER AMM 33-51-38-400-002-A.
